# SDR AALA2019111319017

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 11,978 hours, 4,613 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: HTE190001X
- Condition: Failed
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ACT FAILED TO TRANSFER IN FLIGHT. AT GATE ARRIVAL IN DFW FWD ACT QTY 5220 LBS, AFT ACT QTY 2280 LBS. MAINTENANCE INSTALLED ACT TRANSFER VALVE ACTUATOR ( 6QH) IAW AMM 28-28-53. OPS CHECK NORMAL IAW AMM 28-28-00.
